Alert archive / Texas / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 28, NWS San Angelo, TX
NWS San Angelo, TX issued this severe thunderstorm warning at Mar 1, 2005, 11:46 PM CST for Crockett County, Schleicher County, Texas. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 1, 2005, 11:46 PM CST (05:46 UTC)
- Expired
- Mar 2, 2005, 12:30 AM CST
- In force
- 44 min
- Issued by
- NWS San Angelo, TX
- Area
- Counties, with a storm outline in the text
Counties Crockett County, TX, Schleicher County, TX
The radar
The San Angelo radar (KSJT), 78 km from the middle of the area, began a volume at 05:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 1, 8:05 PM CST, 3 hours 41 minutes earlier.
Area forecast discussion, Mar 1, 8:05 PM CST, 3 hours 41 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE SAN ANGELO TX 805 PM CST TUE MAR 1 2005 .UPDATE... UPDATED ZONES TO INCREASE POPS. SHOWERS AND THUNDERSTORMS ALREADY BECOMING NUMEROUS ACROSS THE BIG COUNTRY...NORTHERN CONCHO VALLEY AND HEARTLAND. HAVE RECEIVED A PEA SIZE HAIL REPORT NEAR PAINT ROCK. EXPECT SOME LARGER HAIL AND A FEW SEVERE STORMS AS UPPER LEVEL LOW NOW MOVING INTO LUBBOCK AREA AT 8 PM CONTINUES TO MOVE EAST SOUTHEAST...BRINGING IN COLDER AND MORE UNSTABLE AIR ALOFT. && .PREV DISCUSSION... (ISSUED 240 PM CST TUE MAR 1 2005) SHORT TERM... UPPER AIR PATTERN THIS AFTERNOON...TROUGH IN THE EAST...RIDGE IN THE WEST. LATEST IR/WV LOOP SHOWING SHORT WAVE MOVING THROUGH NORTHEASTERN NEW MEXICO/NORTHWESTERN PANHANDLE WITH ASSOCIATED CLOUDS INDICATED ON LATEST VISUAL LOOP AND SHOWERS DEVELOPING OVER EASTERN NEW MEXICO PER LATEST LBB RADAR. SOME CLOUD DEVELOPMENT ALSO INDICATED ON VISUAL LOOP ACROSS THE SOUTHWESTERN CWA ASSOCIATED WITH SOME LOW LEVEL CONVERGENCE. THE SHORT WAVE NOW OVER NE NM/TX PANHANDLE WILL BE OUR WEATHER MAKER OVER THE NEXT 24-36 HOURS AS IT DRIFTS OVER THE AREA LOCKED IN THE NORTHWEST FLOW ALOFT. PER LATEST SPC ANALYSIS... SHOULD SEE DECENT CHANCE OF THUNDERSTORM DEVELOPMENT AS LLJ CRANKS UP THIS EVENING. ASSOCIATED MCS SHOULD AFFECT THE NORTHERN TWO THIRDS OF THE FORECAST AREA THIS EVENING AND DRIFT EAST OF THE AREA OVERNIGHT. RAINFALL CHANCES WILL END FROM WEST TO EAST DURING THE DAY ON WEDNESDAY AS THE UPPER DISTURBANCE MOVES EAST OF THE AREA. LONG TERM... UPPER LOW OFF THE NORTHWEST COAST WILL IMPINGE UPON THE WESTERN RIDGE THROUGH THE END OF THE WEEK SENDING ANOTHER IN THE SERIES OF SHORT WAVE TROUGHS INTO THE PANHANDLE AREA ON FRIDAY. AT THIS TIME IS LOOKS AS IF THIS WILL BE A GLANCING BLOW PRIMARILY ACROSS THE NORTHERN CWA...SO WILL LIMIT RAINFALL TO THIS AREA FOR NOW. A MORE SIGNIFICANT FEATURE IS NOTED LATER IN THE WEEK AS A CLOSED UPPER LOW FORMS OFF THE CALIFORNIA COAST AND BEGINS TO DRIFT EAST THROUGH THE BASE OF THE UPPER RIDGE ACROSS THE SOUTHWEST OVER THE WEEKEND AND INTO THE FIRST HALF OF THE COMING WEEK. CURRENT TRACK OF THIS DISTURBANCE BRINGS THE UPPER LOW OVER CENTRAL TEXAS NEXT MONDAY INTO TUESDAY. COLD FRONT PROJECTED TO MOVE THROUGH THE AREA OVERNIGHT MONDAY WITH A PREFRONTAL TROUGH/DRY LINE PRECEDING THE FRONT LATE MONDAY SETTING UP A POSSIBILITY OF SIGNIFICANT WEATHER...WILL SEE IF LATER MODEL RUNS CONTINUE THIS TREND. WILL INCLUDE CHANCE OF RAINFALL OVER PARTS OF THE FORECAST AREA BEGINNING MONDAY AND ENDING TUESDAY AS THE SYSTEM MOVES THROUGH. && .SJT WATCHES/WARNINGS/ADVISORIES... TX...NONE. && 04/04
Hazardous weather outlook, Mar 1, 1:30 PM CST, 10 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN ANGELO TX 130 PM CST TUE MAR 1 2005 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-140- 154-155-168>170-021929- BROWN TX-CALLAHAN TX-COKE TX-COLEMAN TX-CONCHO TX-CROCKETT TX- FISHER TX-HASKELL TX-IRION TX-JONES TX-KIMBLE TX-MASON TX- MCCULLOCH TX-MENARD TX-NOLAN TX-RUNNELS TX-SAN SABA TX-SCHLEICHER TX- SHACKELFORD TX-STERLING TX-SUTTON TX-TAYLOR TX-THROCKMORTON TX- TOM GREEN TX- 130 PM CST TUE MAR 1 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL TEXAS. .DAY ONE... THUNDERSTORMS MAY DEVELOP THIS AFTERNOON AND BECOME MORE NUMEROUS OVERNIGHT OVER MUCH OF WEST CENTRAL TEXAS. ONE OR TWO OF THE THUNDERSTORMS MAY BECOME STRONG ENOUGH TO PRODUCE MARGINALLY SEVERE HAIL. .DAYS TWO THROUGH SEVEN... THUNDERSTORMS WILL REMAIN POSSIBLE ACROSS WEST CENTRAL TEXAS THROUGH THURSDAY. STILL ORGANIZED SEVERE THUNDERSTORMS DO NOT APPEAR LIKELY AT THIS POINT...HOWEVER ONE OR TWO STORMS MAY APPROACH SEVERE LEVELS WITH LARGE HAIL. IF THE CURRENT TRENDS IN THE FORECAST ARE CORRECT...A MORE ORGANIZED SEVERE WEATHER OUTBREAK MAY OCCUR NEXT MONDAY. MORE INFORMATION WILL BE DETAILED AS WE GET CLOSER TO NEXT MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME DUE TO ISOLATED NATURE OF THE SEVERE WEATHER THREAT. BRAZZELL
The office that day
Everything else NWS San Angelo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 2, 12:30 AM CST | Severe Thunderstorm Warning | SJT | Schleicher | 45 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.